# SDR SWIA201540937

- Difficulty date: March 12, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 30,573 hours, 25,424 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON CHAFED ALONG UPPER L/E.   RT AILERON UPPER L/E SKIN REPAIRED IAW  REO.
